Skip to Main content Skip to Navigation

Stochastic invertible mappings for Tsallis distributions

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621844
Contributor : Christophe Vignat <>
Submitted on : Sunday, September 11, 2011 - 1:17:35 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00621844, version 1

Citation

Christophe Vignat, Angelo Plastino. Stochastic invertible mappings for Tsallis distributions. Comptes Rendus Physique, Elsevier Masson, 2006, 7 (3-4), pp.442-448. ⟨hal-00621844⟩

Share

Metrics

Record views

168